# SDR CALA2023091802811

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 23,650 hours, 2,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: None
- Location: Cabin Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT BATTERIES FOUND WITH SERVICE LIFE EXPIRING. EMERGENCY FLASHLIGHT BATTERIES 14 EACH REPLACED IAW AMM 25-60-07 BY MECH L3885. NRC 38593834
